# SDR ASAA2018091026069

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,635 hours, 6,471 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"VTK" ON CA ND. WENT AWAY AFTER APPROXIMATELY 20 SECONDS. GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE REF B737-900 FIM 34-61 TASK 801. NO ACTIVE FAULTS FOUND. PERFORMED LEFT AND RIGHT FMC OPS TEST REF AMM 34-61-00. OPS CHK NML. GROUND VERIFICATION GOOD.
